MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE VASCULAR ANGIOGRAPHY PACK (AGFTB)255; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE VASCULAR ANGIOGRAPHY PACK (AGFTB)255; GENERAL SURGERY TRAY (KIT)
Model Number SANHFAGFTC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the supplier investigation, the device history record could not be reviewed as a lot number was not provided.At the time of this investigation no sample has been returned.From the investigation, there was no abnormal situation which has happened during production.The root cause could not be determined.The complaint information was provided to the relevant sectors for their awareness.According to our supplier, or towels are made of cotton, so lint is born and inevitable.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: 1) suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.2) the suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.3) linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).4) in the folding process, the supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.
 
Event or Problem Description
Per customer report, the or towels are allegedly linting.Reportedly,the fibers are being seen on instruments.Per information obtained from the customer, there were no injuries to any patient.The lint was wiped off with a telfa.

Brand Name
VASCULAR ANGIOGRAPHY PACK (AGFTB)255
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9010489
Report Number1423537-2019-00344
Device Sequence Number19430282
Product Code LRO
UDI-Device Identifier10888439507645
UDI-Public10888439507645
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSANHFAGFTC
Device Catalogue NumberSANHFAGFTC
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2019
Initial Report FDA Received Date09/12/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;